JournalsjemsVol. 10, No. 2pp. 267–313

Blow ups of complex solutions of the 3D Navier–Stokes system and renormalization group method

  • Dong Li

    University of Iowa, Iowa City, United States
  • Yakov G. Sinai

    Princeton University, United States
Blow ups of complex solutions of the 3D Navier–Stokes system and renormalization group method cover
Download PDF

Abstract

We consider complex-valued solutions of the three-dimensional Navier-Stokes system without external forcing on R3R^3. We show that there exists an open set in the space of 1010-parameter families of initial conditions such that for each family from this set there are values of parameters for which the solution develops blow up in finite time.

Cite this article

Dong Li, Yakov G. Sinai, Blow ups of complex solutions of the 3D Navier–Stokes system and renormalization group method. J. Eur. Math. Soc. 10 (2008), no. 2, pp. 267–313

DOI 10.4171/JEMS/111